# SDR ASAA2019070729940

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,733 hours, 12,769 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO PUSHBACK FWD RIGHT WINDOW OVERHEAT LIGHT ILLUMINATED. RAN CHECKLIST, LIGHT REMAINED ON. GROUNDED - YES. WHCU BITE FAILED WITH SENSOR ILLUMINATED. SWAPPED TO SPARE SENSOR. OP CK NORMAL. REF FIM 30-40 TASK 812.
